Translator Disclaimer
1 December 2015 The Choquet boundary of an operator system
Kenneth R. Davidson, Matthew Kennedy
Duke Math. J. 164(15): 2989-3004 (1 December 2015). DOI: 10.1215/00127094-3165004

Abstract

We show that every operator system (and hence every unital operator algebra) has sufficiently many boundary representations to generate the C∗-envelope.

Citation

Download Citation

Kenneth R. Davidson. Matthew Kennedy. "The Choquet boundary of an operator system." Duke Math. J. 164 (15) 2989 - 3004, 1 December 2015. https://doi.org/10.1215/00127094-3165004

Information

Received: 16 May 2014; Revised: 15 December 2014; Published: 1 December 2015
First available in Project Euclid: 1 December 2015

zbMATH: 1344.46041
MathSciNet: MR3430455
Digital Object Identifier: 10.1215/00127094-3165004

Subjects:
Primary: 46L07
Secondary: 46L52 , 47A20 , 47L55

Keywords: boundary representation , Choquet boundary , completely positive maps , dilations , operator system , unique extension property

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 15 • 1 December 2015
Back to Top